[ { "catentry_id" : "102236", "Attributes" : { }, "offerPrice": "£1.99", "listPrice": "£1.99", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2490506.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2490506.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2490506.jpg" } ]
Search

Anadin Extra Triple Action 16 Tablets

Triple action pain relief for headaches, aches and pains.

£1.99
[ { "catentry_id":"102236", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Tablets | Unit price : £0.12 per Tablets
[ { "catentry_id":"102236", "status":"Available" } ]



Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Product Description

Anadin Extra Triple Action 16 Tablets

Triple action pain relief for headaches, aches and pains.

For relief from:
Headaches, feverishness, period pain, strains, sprains, migraines, dental pain, stiffness, joint swelling, sciatica, muscular aches, lumbago, rheumatic pain, fibrositis, neuralgia, cold and flu symptoms, sore throats

Features

• Triple action pain relief
• Contains; aspirin, paracetamol and caffeine
• For headaches, aches and pains

50p donation to Arthritis Research UK

Attachments (  (1-1 of 1)  )
User Manual

SKU:2490506

Usage

CONTAINS PARACETAMOL AND ASPIRIN.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DOSAGE:
Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required.
DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.
If symptoms persist for more than 3 days, consult your doctor.
DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.

DO NOT EXCEED THE STATED DOSE.
DO NOT TAKE IF:
You are allergic to aspirin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet.
You have or have ever had a stomach ulcer, perforation or bleeding.
You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
You are breast-feeding.
Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.

Please read the information leaflet enclosed before use.

Storage

KEEP ALL MEDICINES OUT OF THE SIGHT & REACH OF CHILDREN.
Do not store above 25°C.
Each Tablet contains: Aspirin BP 300 mg, Paracetamol Ph Eur 200 mg, Caffeine Ph Eur 45 mg
Standard Delivery
Free on Orders over £35 (£3.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next working day (excluding Saturday) on orders placed by 6pm or following day if after 6pm
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.